Souček, Vladimír. "The minimum existence of functional $\int _a^b F( x(t), y(t), \dot{x}(t), \dot{y}(t) ) dt$." Commentationes Mathematicae Universitatis Carolinae 011.2 (1970): 205-225. <http://eudml.org/doc/16362>.
@article{Souček1970,
author = {Souček, Vladimír},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {205-225},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {The minimum existence of functional $\int _a^b F( x(t), y(t), \dot\{x\}(t), \dot\{y\}(t) ) dt$},
url = {http://eudml.org/doc/16362},
volume = {011},
year = {1970},
}
TY - JOUR
AU - Souček, Vladimír
TI - The minimum existence of functional $\int _a^b F( x(t), y(t), \dot{x}(t), \dot{y}(t) ) dt$
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1970
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 011
IS - 2
SP - 205
EP - 225
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/16362
ER -